BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Asymptotic Behaviour for a Class of Non-monotone Delay Differential Systems with Applications

Participants in the publication
Teresa Faria (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
Rafael Obaya (Author)
Ana M. Sanz (Author)

Date of Publication
2017-01-13

Where published
Journal of Dynamics and Differential Equations

Publication Identifiers
ISSN - 1040-7294

Publisher
Springer Nature

Volume
30
Number
3

Starting page
911
Last page
935

Document Identifiers
URL - http://dx.doi.org/10.1007/s10884-017-9572-8
DOI - https://doi.org/10.1007/s10884-017-9572-8

Rankings
Web Of Science Q1 (2017) - 1.131 - MATHEMATICS - SCIE
Web Of Science Q1 (2018) - 1.475 - MATHEMATICS - SCIE


Export

APA
Teresa Faria, Rafael Obaya, Ana M. Sanz, (2017). Asymptotic Behaviour for a Class of Non-monotone Delay Differential Systems with Applications. Journal of Dynamics and Differential Equations, 30, 911-935. ISSN 1040-7294. eISSN . http://dx.doi.org/10.1007/s10884-017-9572-8

IEEE
Teresa Faria, Rafael Obaya, Ana M. Sanz, "Asymptotic Behaviour for a Class of Non-monotone Delay Differential Systems with Applications" in Journal of Dynamics and Differential Equations, vol. 30, pp. 911-935, 2017. 10.1007/s10884-017-9572-8

BIBTEX
@article{37419, author = {Teresa Faria and Rafael Obaya and Ana M. Sanz}, title = {Asymptotic Behaviour for a Class of Non-monotone Delay Differential Systems with Applications}, journal = {Journal of Dynamics and Differential Equations}, year = 2017, pages = {911-935}, volume = 30 }